VOL. 7 · NO. 2 | 2013
Banach J. Math. Anal. 7 (2), (2013) DOI: 10.15352/bjma/1363784218 Open Access
No abstract available
Vladimir Rakocevic, Bruno de Malafosse
Banach J. Math. Anal. 7 (2), 1-14, (2013) DOI: 10.15352/bjma/1363784219 Open Access
KEYWORDS: matrix transformations, BK space, multiplier of sets of sequences, sequence spaces inclusion equations, sequence spaces inclusion equations, sequence spaces equations with operator, 40H05, 46A45
Fuad Kittaneh, Mario Krnic, Neda Lovricevic, Josip Pecaric, Omar Hirzallah
Banach J. Math. Anal. 7 (2), 15-29, (2013) DOI: 10.15352/bjma/1363784220 Open Access
KEYWORDS: positive operator, Compact operator, operator mean, refinement, eigenvalue, 47A63, 47A10, 47B06, 47B07, 47B15, 26D20
D. Senthilkumar, D. Kiruthika, P. Maheswari Naik
Banach J. Math. Anal. 7 (2), 30-41, (2013) DOI: 10.15352/bjma/1363784221 Open Access
KEYWORDS: $(p, k)$-quasiposinormal operator, $p$-posinormal, generalized $a$-Weyl's theorem, B-Fredholm, 47A10, 47B20
Carlos Lizama, Edgardo Alvarez-Pardo
Banach J. Math. Anal. 7 (2), 42-52, (2013) DOI: 10.15352/bjma/1363784222 Open Access
KEYWORDS: generalized semigroup theory, two-term time fractional derivative, sectorial operators, pseudo asymptotic solutions, 47D06, 34A08, 35R11, 45N05
Farrukh Mukhamedov
Banach J. Math. Anal. 7 (2), 53-73, (2013) DOI: 10.15352/bjma/1363784223 Open Access
KEYWORDS: Dobrushin ergodicity cofficient, weak ergodic, uniform ergodic, $L^1$-weak ergodic, von Neumann algebra, 47A35, 28D05
Mehmet Gurdal, Mubariz Tapdigoglu Karaev, Ulas Yamanci
Banach J. Math. Anal. 7 (2), 74-85, (2013) DOI: 10.15352/bjma/1363784224 Open Access
KEYWORDS: Compact operator, Schatten-Von Neumann classes, Berezin symbol, $s$-number, Abel convergence, 47B35, 47B10
S. M. Farsani
Banach J. Math. Anal. 7 (2), 86-102, (2013) DOI: 10.15352/bjma/1363784225 Open Access
KEYWORDS: Integral‎ ‎Operators, compactness, weights‎, boundedness, 26D10, 47G10, 26D15, 26D07
Marcel de Jeu, Jun Tomiyama
Banach J. Math. Anal. 7 (2), 103-135, (2013) DOI: 10.15352/bjma/1363784226 Open Access
KEYWORDS: Involutive Banach algebra, crossed product, structure of ideals, spectral synthesis, topological dynamical system, 46K99, 46H10, 47L65
Pietro Aiena
Banach J. Math. Anal. 7 (2), 136-145, (2013) DOI: 10.15352/bjma/1363784227 Open Access
KEYWORDS: paranormal operator, polaroid type operator, Weyl type theorems, 47A10, 47A11, 47A53, 47A55
Mohammad Hasan Faroughi, Elnaz Osgooei, Asghar Rahimi
Banach J. Math. Anal. 7 (2), 146-161, (2013) DOI: 10.15352/bjma/1363784228 Open Access
KEYWORDS: $X_{d}$-Bessel sequence, ($X_{d}, X_{d}^{*}$)-Bessel multiplier, $\lambda$-nuclear operator, ‎42C40, 47B99, 42C15, 41A58
Hussien Albadawi
Banach J. Math. Anal. 7 (2), 162-171, (2013) DOI: 10.15352/bjma/1363784229 Open Access
KEYWORDS: H\"{o}lder's inequality, ‎unitarily invariant norm, norm inequality, $m$-tuple of matrices, 15A45, 47A30, 15A60, 15B48
Kyugeun Cho, Ju Myung Kim, Han Ju Lee
Banach J. Math. Anal. 7 (2), 172-193, (2013) DOI: 10.15352/bjma/1363784230 Open Access
KEYWORDS: Banach sequence space, frame, Riesz basis, atomic decomposition, ‎approximation property‎‎, 46B15, 46B28, 46B45
Bilender P. Allahverdiev, Ekin Ugurlu
Banach J. Math. Anal. 7 (2), 194-207, (2013) DOI: 10.15352/bjma/1363784231 Open Access
KEYWORDS: direct sum differential operators, scattering matrix, Characteristic function, spectral analysis, 34B20, 47E05, 34B24, 34B37
Qing-Wen Wang, Xiang Zhang
Banach J. Math. Anal. 7 (2), 208-224, (2013) DOI: 10.15352/bjma/1363784232 Open Access
KEYWORDS: Moore-Penrose inverse, linear matrix equation, ‎rank‎, ‎15A24‎, 47A62, 47A50, 47A06
J. M. Aldaz, J. Perez Lazaro
Banach J. Math. Anal. 7 (2), 225-243, (2013) DOI: 10.15352/bjma/1363784233 Open Access
KEYWORDS: maximal operators, weak type bounds, radial measures, 42B25, 47B38
Back to Top